# SDR AALA201806259010

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 59,971 hours, 14,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276226
- Condition: Faulty
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERER DISCOVERED DETACHED HARDWARE ON THE R4 DOOR GIRT BAR.  REPLACED THE GIRT BAR IAW AMM 25-66-10.
